Morse inequalities for R-constructible sheaves

P. Schapira, Nobuyuki Tose

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-8
Number of pages8
JournalAdvances in Mathematics
Volume93
Issue number1
DOIs
Publication statusPublished - 1992
Externally publishedYes

Fingerprint

Morse Inequalities
Constructible
Sheaves

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Morse inequalities for R-constructible sheaves. / Schapira, P.; Tose, Nobuyuki.

In: Advances in Mathematics, Vol. 93, No. 1, 1992, p. 1-8.

Research output: Contribution to journalArticle

@article{cbd6cfa3a75640edab194367d3c810d1,
title = "Morse inequalities for R-constructible sheaves",
author = "P. Schapira and Nobuyuki Tose",
year = "1992",
doi = "10.1016/0001-8708(92)90022-D",
language = "English",
volume = "93",
pages = "1--8",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Morse inequalities for R-constructible sheaves

AU - Schapira, P.

AU - Tose, Nobuyuki

PY - 1992

Y1 - 1992

UR - http://www.scopus.com/inward/record.url?scp=38249013273&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249013273&partnerID=8YFLogxK

U2 - 10.1016/0001-8708(92)90022-D

DO - 10.1016/0001-8708(92)90022-D

M3 - Article

AN - SCOPUS:38249013273

VL - 93

SP - 1

EP - 8

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 1

ER -